Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


am not seeing my menstrual again
Oct 7, 2012

Hi my name is titilayo from nigeria, I'm hiv positive and I detected it 2months ago. Have been using the drugs they gave me @ the hospital but am not seeing any changes. Have stop seeing my menses,am having rashes all over my body and my mouth and tongue is infected. Am also having discharge and a severe stomach pain. Please what can I do? Am scared

Response from Dr. Young

Hello Titlayo and thanks for posting.

I have difficulty knowing how best to understand the cause of your difficulties, but as there are many potential causes and with the whole body rash and stomach pain alone, it's time to go back to the doctors for an evaluation.

Be well, BY



Previous
Is it worth it to use Serostim
Next
Neck, back and left upper arm pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement